# SDR 08FDEA00718

- Difficulty date: March 5, 2008
- Submitted: March 6, 2008
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 36,499 hours, 24,558 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER PANEL 325DL (ACTUATOR ACCESS PNL), FWD SECTION IS   DELAMINATED.  RESTORED FINISH PER SRM 51-75-10. REPAIRED BY REMOVING DAMAGE AND APPLYING A   250 DEGREE PREPREG LAYUP IAW SRM55-33-13.
